# SDR 97ZZZX1237

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Helicopter Transport Services LLC, repair station FW7R194W
- Aircraft: N2044F
- Make and model: Hughes 269C
- Aircraft serial: S1722
- Engine: Lyc HIO360D1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12987C2
- Condition: Defective
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

AFTER THIS CYLINDER WAS INSTALLED, THE ENGINE OIL CONSUMPTION INCREASED.  EVEN AFTER A SUFFICIENT BREAK-IN PERIOD, THE CONSUMPTION DID NOT DROP.  AFTER APPROXIMATELY 162 HOURS, THE ENGINE RAN EXTREMELY ROUGH EVEN WITHOUT THE MAIN ROTOR ENGAGED.  THE SPARK PLUGS WERE REMOVED, AND THE LOWER NR 1 PLUG WAS FOUND COMPLETELY OIL FOULED.  THE CYLINDER WAS REPLACED WITH A FACTORY NEW UNIT.
